Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 276, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Dec 28, 2018, 10:24 AM CST for Clay County, Iowa. It took effect at Dec 28, 2018, 2:24 PM CST. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 10:24 AM CST (16:24 UTC)
- In effect from
- Dec 28, 2018, 2:24 PM CST
- Expired
- Dec 30, 2018, 8:00 PM CST
- In force
- 54 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, IA
The radar
The Sioux Falls radar (KFSD), 137 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River at Spencer (SPWI4).
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
170
WGUS43 KFSD 281624
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
1024 AM CST Fri Dec 28 2018
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Iowa...
Ocheyedan River Near Spencer
Little Sioux River at Spencer
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-292023-
/O.NEW.KFSD.FL.W.0275.181228T1900Z-181230T1500Z/
/SPOI4.1.ER.181228T1900Z.181229T0000Z.181229T1500Z.NO/
1024 AM CST Fri Dec 28 2018
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Ocheyedan River Near Spencer.
* until Sunday morning.
* At 09AM Friday the stage was 7.51 feet.
* Minor flooding is forecast.
* Flood stage is 8.00 feet.
* At stages near 8.0 feet...Minor flooding of pasture land begins.
&&
LAT...LON 4313 9529 4317 9527 4314 9521 4314 9515
4313 9515 4311 9520
$$
IAC041-292023-
/O.NEW.KFSD.FL.W.0276.181228T2024Z-181231T0200Z/
/SPWI4.1.ER.181228T2024Z.181229T0600Z.181230T0200Z.NO/
1024 AM CST Fri Dec 28 2018
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Little Sioux River at Spencer.
* from this afternoon to Sunday evening.
* At 09AM Friday the stage was 9.59 feet.
* Minor flooding is forecast.
* Flood stage is 10.00 feet.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4321 9528 4321 9517 4314 9503 4299 9503
4302 9510 4310 9511 4314 9523
$$
IAC021-041-292023-
/O.NEW.KFSD.FL.W.0277.181229T0730Z-190102T0600Z/
/LNNI4.1.ER.181229T0730Z.181231T0000Z.190101T0600Z.NO/
1024 AM CST Fri Dec 28 2018
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Little Sioux River At Linn Grove.
* from late tonight to late Tuesday night.
* At 10AM Friday the stage was 17.57 feet.
* Minor flooding is forecast.
* Flood stage is 18.00 feet.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
Location Flood Latest Observed Maximum Forecast
Stage Stage Time Stage Time
OCHEYEDAN RIVER
SPOI4 8.0 7.51 Fri 10 AM 8.5 Fri 6 PM
LITTLE SIOUX RIVER
SPWI4 10.0 9.59 Fri 9 AM 10.6 Sat 12 AM
LNNI4 18.0 17.57 Fri 10 AM 19.1 Sun 6 PM
ADAMS1 follow-up statement
122
WGUS83 KFSD 290322
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
922 PM CST Fri Dec 28 2018
...The Flood Warning is cancelled for the following rivers in Iowa...
Ocheyedan River Near Spencer
Little Sioux River at Spencer
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-290352-
/O.CAN.KFSD.FL.W.0276.000000T0000Z-181231T0200Z/
/SPWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
922 PM CST Fri Dec 28 2018
The Flood Warning is cancelled for
The Little Sioux River at Spencer.
* At 08PM Friday the stage was 9.44 feet.
* Flood stage is 10.00 feet.
* Forecast...The river crested below flood stage at 9.7 feet. The
river will fall to 8.7 feet by noon December 30.
* At stages near 9.5 feet...The lower left bank overflows and very
minor flooding of low lands begins.
&&
LAT...LON 4321 9528 4321 9517 4314 9503 4299 9503
4302 9510 4310 9511 4314 9523
$$
IAC041-290352-
/O.CAN.KFSD.FL.W.0275.000000T0000Z-181230T1500Z/
/SPOI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
922 PM CST Fri Dec 28 2018
The Flood Warning is cancelled for
The Ocheyedan River Near Spencer.
* At 08PM Friday the stage was 7.13 feet.
* Flood stage is 8.00 feet.
* Forecast...The river crested below flood stage at 7.6 feet. The
river will fall to 5.0 feet by noon December 30.
* At stages near 7.0 feet...Minor flooding of some ditches begins.
&&
LAT...LON 4313 9529 4317 9527 4314 9521 4314 9515
4313 9515 4311 9520
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
LITTLE SIOUX RIVER
SPWI4 10.0 9.44 Fri 8 PM 9.7 Fri Dec 28
OCHEYEDAN RIVER
SPOI4 8.0 7.13 Fri 9 PM 7.6 Fri Dec 28What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Dec 28, 5:26 AM CST, 4 hours 58 minutes earlier.
Area forecast discussion, Dec 28, 5:26 AM CST, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
526 AM CST Fri Dec 28 2018
.SHORT TERM...(Today and Tonight)
Issued at 345 AM CST Fri Dec 28 2018
Cyclonic flow around low over western Wisconsin resulting in gusty
northwest winds. Isentropic lift gradually wanes through the day,
but could still see some light snow/flurries lingering through the
day as atmospheric column cools and dendritic layer develops near the
surface.
Early this morning, model soundings suggest saturation issues aloft,
and with surface observations in northwest Iowa suggesting mixed
precipitation, elected to issue a winter weather advisory for
remaining counties in the east. Have also extended the advisory in
time a few hours for gusty winds and blowing snow concerns.
With cold air advection through the day, temperatures will fall
throughout the day. Expect temperatures to be in the single digits
above zero by early afternoon, but with strong north winds remaining
through the afternoon hours, could see wind chills approach advisory
levels along the highway 14 corridor and along the Buffalo Ridge in
southwest Minnesota.
Tonight, temperatures at 925 hpa fall into the upper teens below
zero leading to the coldest night across the region so far this
season. Clearing skies and decreasing winds will allow for decent
radiative conditions across the fresh snowpack. With that said,
southwesterly winds kick in after 06Z west of I-29 drawing warmer
air into the region.
.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CST Fri Dec 28 2018
Should see a warming trend through the weekend ahead of the next
system arriving on New Years eve. Ahead of the system, dendritic
layer appears to suffer saturation issues, but growing saturation
near the surface may lead to some freezing drizzle across the area.
As the robust lift moves into the region, expect snow to develop.
Snow should be fairly light, generally totaling around an inch or
less. Heaviest snowfall appears to be along the highway 14 corridor
closer to the mid-level wave.
Behind the departing wave, temperatures plummet back into the deep
freeze and remain there for the first few days of 2019. Expect to
see some warming late next week as a chinook type pattern develops,
though mainly dry conditions look to prevail outside of New Years
Eve.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 522 AM CST Fri Dec 28 2018
Gusty north winds will create areas of blowing snow as snow
gradually winds down around the area. MVFR ceilings will hang
tough through much of the day, but eventually break from west to
east. Clear skies and light winds are expected Friday night into
Saturday morning.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Winter Weather Advisory until noon CST today for SDZ053>056-
058>071.
Winter Storm Warning until noon CST today for SDZ038>040.
Winter Weather Advisory until 6 AM CST early this morning for
SDZ050-052-057.
MN...Winter Weather Advisory until noon CST today for MNZ080-081-089-
090-097-098.
Winter Storm Warning until noon CST today for MNZ071-072.
IA...Winter Weather Advisory until noon CST today for IAZ001>003-
012>014-020>022-031-032.
NE...Winter Weather Advisory until noon CST today for NEZ013-014.
&&
SHORT TERM...BT
LONG TERM...BT
AVIATION...BTHazardous weather outlook, Dec 28, 4:36 AM CST, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 436 AM CST Fri Dec 28 2018 IAZ001>003-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ038>040- 050-052>071-291045- Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Rock-Dixon-Dakota-Beadle-Kingsbury- Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora- Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson- Turner-Lincoln SD-Bon Homme-Yankton-Clay SD-Union- 436 AM CST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Snow and blowing snow are expected through the day today. Additional snow accumulations are expected to be an inch or less. Much colder air will move into the region behind this winter storm for Friday and Saturday. Wind chills in the single digits and teens below zero appear likely tonight into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow will be possible New Years Eve. Snow amounts are expected to be an inch or less. Another blast of cold air Monday night into Tuesday will bring wind chill values of 20 below to 30 below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ071-072-080-081-089-090-097-291045- Lincoln MN-Lyon MN-Murray-Cottonwood-Nobles-Jackson-Pipestone- 436 AM CST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of southwest Minnesota. .DAY ONE...Today and Tonight Snow and blowing snow are expected through the day today. Additional snow accumulations are expected to be an inch or less. Much colder air will move into the region behind this winter storm for Friday and Saturday. Wind chills will approach 20 below Friday afternoon and remain there through Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow will be possible New Years Eve. Snow amounts are expected to be an inch or less. Another blast of cold air Monday night into Tuesday will bring wind chill values of 20 below to 30 below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 28, 8:01 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
801 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW 2 S ARMOUR 43.30N 98.34W
12/28/2018 M8.0 INCH DOUGLAS SD EMERGENCY MNGR
&&
AKLocal storm report, Dec 28, 8:23 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
823 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW TYNDALL 42.99N 97.86W
12/28/2018 M7.6 INCH BON HOMME SD CO-OP OBSERVER
CO-OP OBSERVER STATION TYNS2, TYNDALL.
0700 AM SNOW ORANGE CITY 43.00N 96.05W
12/28/2018 M0.8 INCH SIOUX IA CO-OP OBSERVER
CO-OP OBSERVER STATION ORCI4, ORANGE CITY.
0700 AM SNOW 1 WNW CANTON 43.31N 96.59W
12/28/2018 M3.5 INCH LINCOLN SD CO-OP OBSERVER
CO-OP OBSERVER STATION CNNS2, CANTON.
0700 AM SNOW 2 N CHESTER 43.93N 96.93W
12/28/2018 M7.1 INCH LAKE SD CO-OP OBSERVER
CO-OP OBSERVER STATION CHES2, CHESTER 2N.
0700 AM SNOW 2 NNE WORTHINGTON 43.65N 95.58W
12/28/2018 M3.0 INCH NOBLES MN CO-OP OBSERVER
CO-OP OBSERVER STATION WRNM5, WORTHINGTON.
0700 AM SNOW 1 WNW LAKEFIELD 43.68N 95.18W
12/28/2018 M2.3 INCH JACKSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LKFM5, LAKEFIELD.
0630 AM SNOW 2 ESE YANKTON 42.88N 97.36W
12/28/2018 M7.5 INCH YANKTON SD CO-OP OBSERVER
CO-OP OBSERVER STATION YTNS2, 2 SE YANKTON.
0600 AM SNOW EDGERTON 43.87N 96.13W
12/28/2018 M4.5 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-6, EDGERTON.
0600 AM SNOW HURLEY 43.28N 97.09W
12/28/2018 M4.5 INCH TURNER SD COCORAHS
COCORAHS STATION SD-TR-9, HURLEY.
1100 PM SNOW 2 S MITCHELL 43.70N 98.04W
12/27/2018 M11.4 INCH DAVISON SD CO-OP OBSERVER
CO-OP OBSERVER STATION MCLS2, MITCHELL.
0700 PM SNOW IROQUOIS 44.37N 97.85W
12/27/2018 M7.3 INCH KINGSBURY SD CO-OP OBSERVER
CO-OP OBSERVER STATION IRQS2, HURON-18MI.E.
0500 PM SNOW 2 E CONCORD 42.38N 96.96W
12/27/2018 M0.3 INCH DIXON NE CO-OP OBSERVER
CO-OP OBSERVER STATION NESN1, NORTHEAST
EXPERIMENT STATION.
&&Local storm report, Dec 28, 8:28 AM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM HEAVY RAIN 3 N SIOUX CENTER 43.11N 96.18W
12/27/2018 M1.20 INCH SIOUX IA PUBLIC
THIS IS THE WATER CONTENT INCLUDING 1 INCH
OF SNOW THAT FELL YESTERDAY MORNING BEFORE
IT TURNED TO RAIN.
&&Local storm report, Dec 28, 8:43 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
843 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM HEAVY SNOW 2 S HURON 44.34N 98.22W
12/28/2018 M7.5 INCH BEADLE SD OFFICIAL NWS OBS
EVENT TOTAL SNOWFALL.
&&Local storm report, Dec 28, 9:09 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
909 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM SNOW 2 N SIOUX FALLS 43.57N 96.73W
12/28/2018 M4.7 INCH MINNEHAHA SD OFFICIAL NWS OBS
EVENT TOTAL SNOWFALL SINCE WEDNESDAY, 12/26.
0800 AM SNOW TYNDALL 42.99N 97.86W
12/28/2018 M7.6 INCH BON HOMME SD CO-OP OBSERVER
CO-OP OBSERVER STATION TYNS2, TYNDALL.
0800 AM SNOW SANBORN 43.18N 95.66W
12/28/2018 M0.5 INCH O'BRIEN IA CO-OP OBSERVER
CO-OP OBSERVER STATION SNBI4, SANBORN.
0800 AM SNOW 1 S MARSHALL 44.44N 95.79W
12/28/2018 M8.0 INCH LYON MN COCORAHS
COCORAHS STATION MN-LY-2, MARSHALL 0.6 S.
0800 AM SNOW 5 W BRUCE 44.43N 97.00W
12/28/2018 M8.7 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-45, 5 W BRUCE.
0800 AM HEAVY SNOW 2 S ARMOUR 43.30N 98.34W
12/28/2018 M8.0 INCH DOUGLAS SD EMERGENCY MNGR
0700 AM SNOW 1 WNW CANTON 43.31N 96.59W
12/28/2018 M3.5 INCH LINCOLN SD CO-OP OBSERVER
CO-OP OBSERVER STATION CNNS2, CANTON.
0700 AM SNOW 1 WNW LAKEFIELD 43.68N 95.18W
12/28/2018 M2.3 INCH JACKSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LKFM5, LAKEFIELD.
0700 AM SNOW WHITE LAKE 43.73N 98.72W
12/28/2018 M9.2 INCH AURORA SD CO-OP OBSERVER
CO-OP OBSERVER STATION WITS2, WHITE LAKE.
0700 AM SNOW 4 NNE SIBLEY 43.45N 95.71W
12/28/2018 M1.0 INCH OSCEOLA IA CO-OP OBSERVER
CO-OP OBSERVER STATION SIBI4, SIBLEY.
0700 AM SNOW DE SMET 44.38N 97.55W
12/28/2018 M7.0 INCH KINGSBURY SD COCORAHS
COCORAHS STATION SD-KY-5, DE SMET.
0700 AM SNOW 4 SW SIOUX FALLS 43.50N 96.79W
12/28/2018 M6.2 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-41, 3 SW SIOUX FALLS.
0700 AM SNOW WESSINGTON SPRINGS 44.08N 98.57W
12/28/2018 M6.0 INCH JERAULD SD CO-OP OBSERVER
CO-OP OBSERVER STATION WSPS2, WESSINGTON
SPRINGS.
0700 AM SNOW 2 NNE WORTHINGTON 43.65N 95.58W
12/28/2018 M3.0 INCH NOBLES MN CO-OP OBSERVER
CO-OP OBSERVER STATION WRNM5, WORTHINGTON.
0700 AM SNOW 2 N CHESTER 43.93N 96.93W
12/28/2018 M7.1 INCH LAKE SD CO-OP OBSERVER
CO-OP OBSERVER STATION CHES2, CHESTER 2N.
0700 AM SNOW ORANGE CITY 43.00N 96.05W
12/28/2018 M0.8 INCH SIOUX IA CO-OP OBSERVER
CO-OP OBSERVER STATION ORCI4, ORANGE CITY.
0641 AM HEAVY SNOW 2 S HURON 44.34N 98.22W
12/28/2018 M7.5 INCH BEADLE SD OFFICIAL NWS OBS
EVENT TOTAL SNOWFALL.
0630 AM SNOW 2 ESE YANKTON 42.88N 97.36W
12/28/2018 M7.5 INCH YANKTON SD CO-OP OBSERVER
CO-OP OBSERVER STATION YTNS2, 2 SE YANKTON.
0600 AM SNOW HURLEY 43.28N 97.09W
12/28/2018 M4.5 INCH TURNER SD COCORAHS
COCORAHS STATION SD-TR-9, HURLEY.
0600 AM SNOW EDGERTON 43.87N 96.13W
12/28/2018 M4.5 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-6, EDGERTON.
1100 PM SNOW MITCHELL 43.70N 98.04W
12/27/2018 M11.4 INCH DAVISON SD CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM 2 S
MITCHELL. CO-OP OBSERVER STATION MCLS2,
MITCHELL.
0300 PM SNOW 1 SSE VERMILLION 42.76N 96.92W
12/27/2018 M3.0 INCH CLAY SD CO-OP OBSERVER
CO-OP OBSERVER STATION VRMS2, 2 SE
VERMILLION.
&&Local storm report, Dec 28, 9:14 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
914 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM SNOW 2 N SIOUX FALLS 43.57N 96.73W
12/28/2018 M4.7 INCH MINNEHAHA SD OFFICIAL NWS OBS
EVENT TOTAL SNOWFALL SINCE WEDNESDAY, 12/26.
0800 AM SNOW TYNDALL 42.99N 97.86W
12/28/2018 M7.6 INCH BON HOMME SD CO-OP OBSERVER
CO-OP OBSERVER STATION TYNS2, TYNDALL.
0800 AM SNOW 1 S MARSHALL 44.44N 95.79W
12/28/2018 M8.0 INCH LYON MN COCORAHS
COCORAHS STATION MN-LY-2, MARSHALL 0.6 S.
0800 AM HEAVY SNOW 2 S ARMOUR 43.30N 98.34W
12/28/2018 M8.0 INCH DOUGLAS SD EMERGENCY MNGR
0800 AM SNOW 5 W BRUCE 44.43N 97.00W
12/28/2018 M8.7 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-45, 5 W BRUCE.
0800 AM SNOW SANBORN 43.18N 95.66W
12/28/2018 M0.5 INCH OBRIEN IA CO-OP OBSERVER
CO-OP OBSERVER STATION SNBI4, SANBORN.
0700 AM SNOW 1 WNW CANTON 43.31N 96.59W
12/28/2018 M3.5 INCH LINCOLN SD CO-OP OBSERVER
CO-OP OBSERVER STATION CNNS2, CANTON.
0700 AM SNOW 1 WNW LAKEFIELD 43.68N 95.18W
12/28/2018 M2.3 INCH JACKSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LKFM5, LAKEFIELD.
0700 AM SNOW 4 NNE SIBLEY 43.45N 95.71W
12/28/2018 M1.0 INCH OSCEOLA IA CO-OP OBSERVER
CO-OP OBSERVER STATION SIBI4, SIBLEY.
0700 AM SNOW 4 SW SIOUX FALLS 43.50N 96.79W
12/28/2018 M6.2 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-41, 3 SW SIOUX FALLS.
0700 AM SNOW WESSINGTON SPRINGS 44.08N 98.57W
12/28/2018 M6.0 INCH JERAULD SD CO-OP OBSERVER
CO-OP OBSERVER STATION WSPS2, WESSINGTON
SPRINGS.
0700 AM SNOW 2 N CHESTER 43.93N 96.93W
12/28/2018 M7.1 INCH LAKE SD CO-OP OBSERVER
CO-OP OBSERVER STATION CHES2, CHESTER 2N.
0700 AM SNOW ORANGE CITY 43.00N 96.05W
12/28/2018 M0.8 INCH SIOUX IA CO-OP OBSERVER
CO-OP OBSERVER STATION ORCI4, ORANGE CITY.
0700 AM SNOW 2 NNE WORTHINGTON 43.65N 95.58W
12/28/2018 M3.0 INCH NOBLES MN CO-OP OBSERVER
CO-OP OBSERVER STATION WRNM5, WORTHINGTON.
0700 AM SNOW DE SMET 44.38N 97.55W
12/28/2018 M7.0 INCH KINGSBURY SD COCORAHS
COCORAHS STATION SD-KY-5, DE SMET.
0700 AM SNOW WHITE LAKE 43.73N 98.72W
12/28/2018 M9.2 INCH AURORA SD CO-OP OBSERVER
CO-OP OBSERVER STATION WITS2, WHITE LAKE.
0641 AM HEAVY SNOW 2 S HURON 44.34N 98.22W
12/28/2018 M7.5 INCH BEADLE SD OFFICIAL NWS OBS
EVENT TOTAL SNOWFALL.
0630 AM SNOW 2 E YANKTON 42.88N 97.36W
12/28/2018 M7.5 INCH YANKTON SD CO-OP OBSERVER
CO-OP OBSERVER STATION YTNS2, 2 SE YANKTON.
0600 AM SNOW EDGERTON 43.87N 96.13W
12/28/2018 M4.5 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-6, EDGERTON.
0600 AM SNOW HURLEY 43.28N 97.09W
12/28/2018 M4.5 INCH TURNER SD COCORAHS
COCORAHS STATION SD-TR-9, HURLEY.
1100 PM SNOW MITCHELL 43.70N 98.04W
12/27/2018 M11.4 INCH DAVISON SD CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM
MITCHELL. CO-OP OBSERVER STATION MCLS2,
MITCHELL.
0300 PM SNOW 1 SSE VERMILLION 42.76N 96.92W
12/27/2018 M3.0 INCH CLAY SD CO-OP OBSERVER
CO-OP OBSERVER STATION VRMS2, 2 SE
VERMILLION.
&&The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:32 PM CST | River Flood Warning | FSD | O'Brien | 15 hr |
| Dec 28, 10:24 AM CST | River Flood Warning | FSD | Clay | 47 hr |
| Dec 28, 10:24 AM CST | River Flood Warning | FSD | Buena Vista, Clay | 5 days |
| Dec 28, 3:53 PM CST | River Flood Warning | FSD | Clay, Dickinson | 3 days |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.